MathSciNet Relay Station
MathSciNet bibliographic data
MR2235289 94A12 (62-07 62H30)
Biau, Gérard; Bunea, Florentina; Wegkamp, Marten H. Functional classification in Hilbert spaces. IEEE Trans. Inform. Theory 51 (2005), no. 6, 2163–2172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement